# SDR IPXA2020081759157

- Difficulty date: August 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 60,073 hours, 19,775 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856LU5
- Part serial: 171200
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AATB - IAS DISAGREE EICAS MESSAGE ON CLIMBOUT.CAPTS IAS APPROX 10KTS SLOWER THAN STBY AND F/O AIRSPEED INDICATORS.AFTER RUNNING AIRSPEED UNRELIABLE CHECKLIST CONFIRMED F/O AIRSPEED RELIABLE SELECTED RIGHT A/PT/S PER FIM34-12-00-00-815-804 AND FIM34-11-00-815-806 REPLACED CAPT PITOT STATIC PROBE PER MM34-11-01-401 AND TEST OK AND ADC TEST OK PER MM34-12-00-501 OK FOR SVC.
